# SDR SIMA20240812002

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000700
- Aircraft time: 17,359 hours, 11,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: 3fd And Seat 4fd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT NEXT TO SEAT 3FD AND SEAT 4FD IS INOP REMOVE AND REPLACED EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT NEXT TO SEAT 3FD AND SEAT 4FD IAW AMM 33-50-21. OPS CHECK GOOD.
